MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated they received questionable hba1c results for a second patient sample tested on (b)(6) 2024.This sample initially resulted in an hba1c value of 14.5 %.A physician questioned the result.When repeated on (b)(6) 2024, the result was 5.48 %.Upon review of the alarm trace, many abnormal aspiration errors were observed.These alarms may indicate issues with sample quality.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The serial number of the c 303 analyzer is (b)(6).Upon review of the alarm trace, multiple abnormal aspiration alarms were observed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant hemoglobin a1cdx gen.3 on a cobas pure c 303 analytical unit.The sample initially resulted in an hba1c value of 10.9 %.The value was questioned by a physician as the result did not correlate with the patient's clinical state.The sample was repeated on (b)(6) 2024, resulting in an hba1c value of 5.09 %.
 
Additional Manufacturer Narrative
For the second patient sample, the repeat hba1c result of 5.48 % was deemed correct as it matched the patient's history.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19733001
Report Number1823260-2024-02018
Device Sequence Number12779139
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08056668190
Device Lot Number744200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/23/2024
08/05/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/01/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown